Callaghan Innovation Research Papers

Back to Research Papers

TitleSpherical expansions of sound radiation from a finite line source with reduced error
Publication TypeJournal Article
Year of Publication2021
AuthorsPoletti, M.
JournalJournal of the Acoustical Society of America
Volume150
Issue5
Pagination3314 - 3328
Date Published2021
ISSN00014966 (ISSN)
Keywordsarticle, calculation, Finite length, Hankel functions, Higher order terms, Line sources, Near fields, Potential integrals, Radiated Field, sound pressure, Sound pressures, Sound radiations, Spheres, Spherical harmonic expansions
URLhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85118941937&doi=10.1121%2f10.0006968&partnerID=40&md5=754e8227e136e7a3a5b711815dc889f1
DOI10.1121/10.0006968

Back to top